MathSciNet Relay Station
MathSciNet bibliographic data
MR1440948 60J30 (60J80 60K30)
Pakes, Anthony G. A hitting time for Lévy processes, with applications to dams and branching processes. Ann. Fac. Sci. Toulouse Math. (6) 5 (1996), no. 3, 521–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement